# SDR COMA0160987

- Difficulty date: December 21, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,848 hours, 16,562 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: All
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5957 FLAPS FAILED WHEN SELECTED FOR APPROACH.COULD NOT DUPLICATE DISCREPANCY; ALL 8 FLAP ACTUATORS REPLACED.
